Deep search:Searching for "Separation of variables method" in 'KEYWORDGot 1 item.
index Title
1Theoretical solution of a spherically isotropic hollow sphere for dynamic thermoelastic problems
Author(s):WANG Hui-ming, DING Hao-jiang, CHE...  Clicked:4499  Download:2458  Cited:5  <Full Text>
Journal of Zhejiang University Science  2003 Vol.4 No.1 P.8-12  DOI:10.1631/jzus.2003.0008
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE